helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

MusicMan

Members
  • Content count

    1,600
  • Joined

  • Last visited

  • Days Won

    55

MusicMan last won the day on April 20

MusicMan had the most liked content!

Community Reputation

756 Excellent

About MusicMan

  • Rank
    MusicMan
  • Birthday 08/05/1956

Profile Information

  • Gender
    Male
  • Location
    Lakewood Ranch, Florida
  • Interests
    Playing music, eating, avid reader of fiction (Nelson DeMille, John Sandford, Michael Connolly, Lee Childs, etc)

Recent Profile Visitors

658 profile views
  1. Well, a few saltines versus a full breakfast of 3 eggs, toast, and grits. Or a full lunch or dinner. I would THINK there's a big difference, but maybe not...
  2. Hey MS. Maybe I am just reacting to the "empty stomach" thing. Before, food might have absorbed some of the sinemet, making the impact less noticeable. Now I'm taking it without the food interference and it's hitting me hard?
  3. Exercise and Azilect. I have seen 3 MDS, ALL of whom had said that "if it were them, they would take Azilect". THEY believe it "slows progression of the disease, even if the FDA won't let them say it".
  4. Hmmm.....I actually saw our forum doctor, Dr Okun, who last time I saw him, made his assistant verify that I indeed had a positive DATscan, because I really showed nothing but a right hand tremor. None of the three MDS doctors I've seen have said anything about any bradykinesia, but maybe they're just not telling me everything.
  5. "PD still requires you demonstrate the required clinical symptoms of bradykinesia " Is that right? I don't have any bradykinesea. I do show a tremor, and a positive DATscan. I'm not sure that bradykinesea is a absolute necessary requirement.
  6. Well, I have been making a concerted effort to avoid eating 2 hours before taking sinemet, just to test the effectiveness on a more empty stomach. Before, I didn't worry much about the timing of meds and meals. Maybe I'm one of those few who don't have to be that careful about protein interference?
  7. Possibly, but it would be highly coincidental to always happen about 15 to 30 minutes after taking the sinemet
  8. Sorry...should have said that it's the same generic I've been taking for at least 3 months. Weird, ill feeling only started roughly 3 weeks ago.
  9. After a few years now of taking generic sinemet, I'm starting to feel ill after taking it, even tho I'm taking the same amount. I usually take a few saltines with my dosage, so it's not the empty stomach thing. It's not a nausea feeling, but more of a dizzy, ill type feeling occurring about 15 minutes after taking it. Has anyone else who has been on sinemet for a while got to a point where it just made you feel sick?
  10. The only problem with this is that OJ has a LOT of acid in it, which can cause distress by itself.
  11. I definitely notice the twitchiness in your hand....
  12. Dr. Okun, I just happened to be reading this entry on the Drugs.com website regarding Sinemet and shockingly read this statement... "Do not use carbidopa and levodopa if you have used an MAO inhibitor in the past 14 days. A dangerous drug interaction could occur. MAO inhibitors include isocarboxazid, linezolid, methylene blue injection, phenelzine, rasagiline, selegiline, tranylcypromine, and others. " What? !!! Is this outdated, or just wrong, data? Or should I not be taking both together? Thanks
  13. From what I heard (I think even Dr Okun stated this), the dopamine pump reduces the whole protein interference problem that occurs when you take oral pills and eat meals. This would make sense. Personally, I would rather have a pump feeding me dopamine and still be able to eat like a pig
  14. You would certainly THINK that each one of us fighting Parkinson's has enough on their own plate to concern themselves with, that they wouldn't feel the need to interfere with how someone else is coping with, and/or fighting PD in their own way. But alas, there's always that obnoxious 10% of ANY population....whether it's the diseased, sports stars, celebrities, police officers, politicians, etc., that feel a sick compulsion to tear down someone else's castle. History shows, however, that these type people usually self-destruct on their own. So, let them wallow in their own bitterness and nastiness....they CERTAINLY aren't helping themselves do any better with their own PD. (Personally, I hope it ramps up their symptoms). Linda, just start a new thread. If it also ends up shut down, start another.
  15. In other words, a car will run the exact same on a gallon of gasoline as it does on a full tank....just not as long. So, does ONE 25/100 pill give you the same relief from PD symptoms as THREE pills...just not as long?